# SDR SWAA2019120439316

- Difficulty date: November 5, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 48,458 hours, 28,744 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 147A6502
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #5 BEAM HAD CRACK IN RADIUS ADJACENT TO TORQUE BOX FASTENER HOLE NEAREST TO THE INNER SKIN. / INSTALLED SERVICEABLE R1 DOOR PER AMM.
